MAUDE Adverse Event Report: MSD DEGGENDORF MFG CRESCENT¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG CRESCENT¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 9393008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: country of origin - china h3: product analysis # (b)(4): part# 9393008, lot# h5709464 only one small portion of the implant returned for analysis (~8mm).Microscopic fracture surface examination identified rays emanating from the one corner of the implant surface.The above observations are consistent with brittle overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a medtronic representative regarding a patient who was implanted with spacer involved in a posterior lumbar interbody fusion procedure.It was reported that implant broke during procedure and implantation process.Later, it was taken out.Product came in contact with patient.Their was a delay of about 1 hour in the procedure.Pre-operative diagnosis for the patient was lumbar disc herniation.No adverse event occurred to patient.The patient¿s medical history included lumbar disc herniation.There were no further complications that were reported.

Brand Name
CRESCENT¿ SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21075783
Report Number1030489-2025-00102
Device Sequence Number6832135
Product Code MAX
UDI-Device Identifier00613994187567
UDI-Public00613994187567
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9393008
Device Catalogue Number9393008
Device Lot NumberH5709464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date01/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale